Ozempic also known as Semaglutide, sold under brand names Ozempic, Wegovy, & Mounjaro for weight loss, can be deadly, dangerous & I warn you again! Can cause thyroid cancer, stomach paralysis, suicide
by Paul Alexander
potential surgery complications & an increased suicide risk. Be warned again! There is no replacement for weight control than sensible eating, balanced diet, active life-style; energy in=energy out
SHARYL ATTKISSON and her advocacy again, on the money! Props to this research reporter, smarter than most!
Just two months after the European Medicines Agency (EMA) issued a safety signal citing concerns about a possible link to all types of thyroid cancer in people using Ozempic, doctors are sounding the alarm on even more dangerous health risks associated with the popular weight loss and diabetes medication.
Negative health outcomes reportedly associated with the popular weight-loss drugs include stomach paralysis, potential surgery complications, and an increased suicide risk.
Semaglutide, sold under brand names like Ozempic, Wegovy, and Mounjaro, promotes significant weight loss by mimicking the naturally occurring hormone GLP-1, which slows the passage of food through the stomach and keeps people feeling fuller longer.
However, for a growing number of consumers, the drug slowed digestion so much that it causes severe gastroparesis or stomach paralysis.
Doctors are reporting more and more cases of that rare but irreversible condition following the widespread use of the new weight loss drugs, with latent effects of gastroparesis including cyclic vomiting syndrome—a condition that causes patients to vomit multiple times per day even after stopping use of the drug.
Semaglutide-Related Gastroparesis Can Exacerbate Diabetes, Cause Deadly Complications
Gastroparesis is a long-term, chronic condition that not only affects quality of life but can have deadly complications in some cases, including exacerbating diabetes, the chronic condition the drug was approved by the U.S. Food and Drug Administration (FDA) to help manage it in the first place.
The delayed movement of food through the digestive tract can cause unpredictable and dangerous blood sugar changes that can lead to heart attack, stroke, and damage to vital organs. Dehydration from persistent vomiting can also result in malnutrition, which can be life-threatening.
Ozempic drugmaker Novo Nordisk, in response to growing reports of gastroparesis in consumers, said in a statement, “Gastrointestinal (GI) events are well-known side effects of the GLP-1 class.
For semaglutide, the majority of GI side effects are mild to moderate in severity and of short duration. GLP-1’s are known to cause a delay in gastric emptying, as noted in the label of each of our GLP-1 RA medications. Symptoms of delayed gastric emptying, nausea and vomiting are listed as side effects.”
American Society of Anesthesiologists Warns of Serious Surgery Complications Following Ozempic Use
Gastroparesis is not the only stomach-related side effect heightening health concerns: The American Society of Anesthesiologists (ASA) warned last month that patients who continue using Ozempic prior to elective surgeries that include anesthesia can cause food regurgitation, even if they have fasted, resulting in stomach acid penetrating the lungs, causing pneumonia and other serious problems.
“While there is currently a lack of scientific data on how GLP-1 receptor agonists affect patients having surgery and interact with anesthesia, we’ve received anecdotal reports that the delay in stomach emptying could be associated with an increased risk of regurgitation and aspiration of food into the airways and lungs during general anesthesia and deep sedation,” ASA President Michael W. Champeau, MD said in the July press release. “These complications can be serious, so we are providing guidance on when GLP-1 agonists should be stopped in advance of an elective procedure.” (Continued...)